# SDR UPS07549868

- Difficulty date: April 15, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 24,306 hours, 16,714 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C VERTICAL STAB RT SIDE SKIN PANEL P/N 175N2001-4 HAS DELAMINATION IN 2 PLACES, 41.0" X 19.0" OF DELAM 4.0" FROM TOP OF PNL, 7.0" FROM FWD EDGE.  10.0" X 5.0" OF DELAM 68" FROM TOP, 18" FROM FWD EDGE OF PANEL REF: D348458, PANEL P/N 175N2001.  REMOVED, REPAIRED AND REINSTALLED PER REO ARO22062, B757 SRM 51-40-01 AND MM 51-21-10-7 AND B757 SRM 51-40-02.
